American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ferhan M. Atici and Paul W. Eloe. Initial value problems in discrete fractional calculus. Proc. Amer. Math. Soc. 137 (2009) 981-989. MR 2457438.
Abstract, references, and article information   
View Article: PDF

[2] Xiang-dong Hou. On the analytic solution of the Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 597-606. MR 2448581.
Abstract, references, and article information   
View Article: PDF

[3] Murali Rao and Li-Chien Shen. Application of the Borel transform to the study of the spectrum of integral equations whose kernels are entire functions of exponential type. Proc. Amer. Math. Soc. 130 (2002) 2287-2294. MR 1896410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jack W. Macki, Paolo Nistri and Pietro Zecca. The existence of periodic solutions to nonautonomous differential inclusions . Proc. Amer. Math. Soc. 104 (1988) 840-844. MR 931741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allan Gottlieb. Integration is differentiable . Proc. Amer. Math. Soc. 53 (1975) 167-171. MR 0385915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1